Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Color change of stool from dark green to brownish yellow after taking plyera. Is this normal?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I'm taking plyera I'm on the 7th day at first my stool was a very dark green now it's starting to lighten up to like a brownish yellow almost is that normal.
Posted Thu, 28 Nov 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 3 hours later
Brief Answer: Seems to be normal Detailed Answer: Hello, Thanks for posting on XXXXXXX Normal color of stool is usually pale yellow but could vary in color based on your diet and if there is presence of a digestive infection. Plyera is a medication with combination of bismuth, metronidazole and tetracycline and together with omeprazole is used for the treatment of H. pylori infection (major cause of gastritis). Your stool lightening up is a good sign and should consider this normal. Meaning plyera is actually having a good effect on your digestive tract. I should not worry much about this. Hope this helps and wish you the best. Feel free to ask any follow-up queries. Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor